# SDR AWXA200301604

- Difficulty date: December 25, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 63,320 hours, 51,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING A-01 CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 10 LT WAS FOUND HANGING FROM SEAT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH SEAT LIGHT ASSEMBLY AT SEAT ROW 10 LT, OPERATIONAL CHECK WAS GOOD.
